Home > Weekly Schedule > This Week in the Houses of the...

This Week in the Houses of the Oireachtas  2 -  6 October 2017

See also: Order Papers | Dáil Order of Business| Committee Schedule
Oireachtas TV Schedule | Live Webcasts
 

Last updated Friday 5 OCtober2017 at 9.50

The start times indicated in this schedule are based, in part, on the expected end time of preceding items of business. In the event items of business conclude earlier or later than expected, the start times for subsequent business may be affected.


 

Tuesday 3 October 2017


Dáil Éireann
 

2.00 p.m.  Leaders’ Questions (FF, SF, LAB, RIG) (32 mins)

2.32 p.m.  Order of Business (30 mins)
Motion re. Appointment of Committee Chair and Adoption of the Twelfth Report of the Committee of Selection (without debate)
Motion re. Citizens Assembly (Extension to end March 2018) (without debate)
Motion re. National Planning Framework (Referral to Committee) (without debate)
Motion re. Sittings and business of the Dáil in budget week (without debate)

3.02 p.m.  Taoiseach’s Questions (45 mins)

3.47 p.m.  P.Q.s: Oral - Minister for Agriculture, Food and the Marine (90 mins)

5.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

6.05 p.m.  Government Business: (115 mins)
Social Welfare, Pensions and Civil Registration Bill 2017 - Second Stage (resumed) (Department of Employment and Social Protection)
Water Services Bill 2017 - Second Stage (resumed) (Department of Housing, Planning and Local Government)

8.00 p.m.  Private Members Business (Independents 4 Change): Motion re. Animal Welfare (120 mins)

10.00 p.m. Dáil Adjourns


Seanad Éireann

2.30 p.m.  Commencement Matters

3.30 p.m.  Order of Business
Motion regarding the Citizens Assembly (Extension to end March 2018) without debate (Department of the Taoiseach)
Motion regarding the National Planning Framework - Referral to Committee without debate (Department of Housing, Planning and Local Government)

4.45 p.m.  Statements on the Fair Deal Scheme (Minister of State for Mental Health and Older People)


Committee Meetings

Finance, Public Expenditure and Reform, and Taoiseach (Select) CR2, LH 2000 2 p.m.
AGENDA: Motions re. Double Taxation Agreement & Tax Information Exchange Agreement (Kazakhstan & Macau) [Minister of State at the Department of Finance]

Agriculture, Food and the Marine (Joint) CR1, LH 2000 5 p.m. 
AGENDA: (i) Scrutiny of EU legislative proposals:
Schedule B: COM(2017)356; COM(2017)374; COM(2017)378; COM(2017)416; COM(2017)425; COM(2017)457; and COM(2017)461; and
(ii) Future of the Tillage Sector in Ireland [Representatives from Teagasc, the Irish Organic Farmers and Growers Association, and the Alcohol Beverage Federation of Ireland]

Budgetary Oversight CR3, LH 2000 4 p.m.
AGENDA: Private Meeting

Business, Enterprise and Innovation (Joint) CR4, LH 2000 4 p.m.
AGENDA: (i) Scrutiny of EU legislative proposals:
Schedule A: COM(2016) 283 (Enforcement of Consumer Protection Laws); COM(2016) 616 (Dual-Use Products)
Schedule B: COM(2011) 164; COM(2011) 367; COM(2011) 683; COM(2011) 684; COM(2011) 778; COM(2011) 779; COM(2011) 793; COM(2011) 794; COM(2011) 834; COM(2012) 7; COM(2012)   130; COM(2012) 131; COM(2012) 524.
(ii) Sectoral Employment Order (Construction Sector) 201[An Tánaiste and Minister for Business, Enterprise and Innovation]
(iii) Mid-Year Review of the 2016 Estimates for Public Services - Vote 32 (Business, Enterprise and Innovation) [An Tánaiste and Minister for Business, Enterprise and Innovation & Minister of State for Training, Skills, Innovation, Research and Development]

Communications, Climate Action and Environment (Joint) CR2, LH 2000 5 p.m. 
AGENDA: Pre-Legislative Scrutiny of the General Scheme of the Broadcasting (Amendment Bill) 2017 and Retransmission Fees, also scrutiny of the Draft Broadcasting Act 2009 (Designation of Major Events) Order 2017 [Session (A) Representatives from TV3; Session (B) Representatives from the platform providers (Eir, Sky, Virgin Media, Vodafone)]

 


Wednesday 4 October 2017


Dáil Éireann

12.00 p.m.  Leaders’ Questions (FF, SF, I4C, SD-GP) (32 mins)

12.32 p.m.  Questions on Promised Legislation (30 mins)

1.02 p.m.  Taoiseach’s Questions (45 mins)

1.47 p.m.  P.Q.s: Oral - Minister for Communications, Climate Action and the Environment (90 mins)

3.17 p.m.  Topical Issues (48 mins)
Private Notice Question (if any)

4.05 p.m.  SOS (40 mins)

4.45 p.m.  Private Members Business (Fianna Fáil): Vacant Housing Refurbishment Bill 2017 - Second Stage (120 mins)

6.45 p.m.  Government Business: (210 mins)
Social Welfare, Pensions and Civil Registration Bill 2017 - Second Stage (resumed) (Department of Employment and Social Protection)
Water Services Bill 2017 - Second Stage (resumed) (Department of Housing, Planning and Local Government)
Legal Metrology (Measuring Instruments) Bill 2017 - Order for Report, Report and Final Stages (Department of Business, Enterprise and Innovation)
Criminal Justice (Victims of Crime) Bill 2016 - Amendments from the Seanad (Department of Justice and Equality)

10.15 p.m. Dáil Adjourns


Seanad Éireann

10.30 a.m.  Commencement Matters

11.30 a.m.  Order of Business

12.45 p.m.  Statements on Direct Provision (Department of Justice and Equality)

2.00 p.m.    Statements on Well-being in Schools (Minister for Education)
Motion regarding Europol Regulations – Back from Committee without debate (Department of Justice and Equality)

4.00 p.m.   Private Members Business:  "That Seanad Éireann recognising the shortfalls in 24 hour access to Mental Health Services, resolves to ensure that resources in the Mental Health budget are allocated to ensure that there is comprehensive 24 hour access to Mental Health Services, including weekend and out-of-hours services across Ireland."   (Senator Joan Freeman)

6.00 p.m.  Seanad Adjourns


Committee Meetings 

Health (Joint) CR3, LH 2000 9 a.m. 
AGENDA: Issues in relation to Adult Safeguarding [Representatives from the Health Service Executive; Sage (Support and Advocacy Service); and the National Safeguarding Committee]  

Justice and Equality (Joint) CR2, LH 2000 9 a.m. 
AGENDA: (i) Proposal re European Travel Information and Authorisation System [Minister for Justice and Equality]; and
(ii) Recent issues relating to An Garda Síochána [Dónall Ó Cualáin, Acting Garda Commissioner]

Housing, Planning and Local Government (Joint) CR1, LH 2000 9.30 a.m. 
AGENDA: Pre-Legislative Scrutiny on the Draft General Scheme of the Building Control (Construction Industry Register Ireland) Bill 2017  [ Representatives from Engineers Ireland; The  Royal Institute of the Architects of Ireland and The Society of Chartered Surveyors Ireland]

Culture, Heritage and the Gaeltacht (Joint) CR4, LH 2000 1.30 p.m. 
AGENDA: Vote 33 – Arts, Heritage, Regional, Rural and Gaeltacht Affairs. Mid-Year Review [Minister for Culture,Heritage and the Gaeltacht]

Eighth Amendment of the Constitution (Joint) CR3, LH 2000 1.30 p.m. 
AGENDA: Human rights issues arising from the Citizens' Assembly recommendations
Session A - 1.45 p.m. [Ms. Emily Logan, Chief Commissioner, Irish Human Rights and Equality Commission, Professor Siobhan Mullally, Member, Irish Human Rights and Equality Commission]
Session B - 2.45 p.m. [Ms. Christina Zampas, Fellow of the International Reproductive and Sexual Health Law Programme, University of Toronto, Professor William Binchy, Adjunct Professor of Law, TCD, and Barrister at Law]

Transport, Tourism and Sport (Joint) CR2, LH 2000 1.30 p.m. 
AGENDA: (i) Reduction in Service Provision by Ryanair and impact on customers [Commissioner for Aviation Regulation]
(ii) Working hours of pilots and implications for pilot welfare [Representatives from Irish Air Line Pilots Assciation]

European Union Affairs (Joint) CR1, LH 2000 2 p.m. 
AGENDA: Engagement on the Future of Europe (resumed).
Session A: 2.00 pm European Movement Ireland (EMI), [Chairperson Mr Maurice Pratt and Executive Director Ms Noelle O’Connell]
Session B: 3.00 pm Irish Creamery Milk Supplier Association (ICMSA) [President Mr John Comer and General Secretary Mr John Enright] and Macra na Feirme [National President Mr James Healy, Chief Executive Mr Denis Duggan, and Agricultural and Rural Affairs Manager Mr Derry Dillon]

Seanad Public Consultation R160 5-Storey Block 2.30 p.m.
AGENDA: Private Meeting


Thursday 5 October 2017


Dáil Éireann

12.00 p.m.  Statements on the death of Liam Cosgrave, former Taoiseach

 


Seanad Éireann 

Adjourned until 2.30 p.m. on Tuesday 10 October 2017


Committee Meetings 

Foreign Affairs and Trade, and Defence (Joint) CR1, LH 2000 9 a.m. 
AGENDA: Session 1: 9:00 a.m. Discussion on the Joint Committee on Foreign Affairs and Trade and Defence’s review of the Irish Aid Programme. [Secretary General, Department of Foreign Affairs and Trade and Director General, Irish Aid]
Session 2: 10:45 a.m. Department of Defence and Defence Forces Strategy Statement 2017-2020.  [Secretary General, Department of Defence]

Public Accounts CR3, LH 2000 9 a.m. 
AGENDA: (i) Business of the Committee
(ii) IDA Financial Statements 2016

Finance, Public Expenditure and Reform, and Taoiseach (Joint) CR2, LH 2000 9.30 a.m. 
AGENDA: (i) Scrutiny of EU Legislative Proposals: Schedule A: (Priority Proposals) - COM(2017)331 [European Securities and Market Authority - Authorisation of Central Counterparties (CCPs) and recognition of Third Country CCPs] and COM(2017)343 [Pan-European Personal Pension Product], COM(2017)270 [European Union Solidarity Fund], COM(2017)271 [Flexibility Instrument], COM(2017)288 [Draft Amending Budget - Youth Employment Initiative], COM(2017)314 [Macroeconomic Adjustment Programme of Greece] and COM(2017)400 [2018 Draft General EU Budget]; Schedule B: (Non Priority Proposals) - COM(2017)353, COM(2017)375, COM(2017)408, COM(2017)410, COM(2017)421, COM(2017)426, COM(2017)451, COM(2017)540 and COM(2017)541
(ii) Matters relating to the banking sector (resumed) [Mr. Gerry Mallon, Chief Executive, Ulster Bank]

Communications, Climate Action and Environment (Joint) Seanad Chamber 10 a.m.
AGENDA: Mid-year review of the 2017 Estimates for Public Services-Vote 29 (Communications, Climate Action and Environment) (Resumed)
[Minister for Communications, Climate Action and Environment and Minister of State at the Department of Communications, Climate Action and Environment]

Future of Mental Health Care (Joint) CR4, LH 2000 10 a.m.
AGENDA: Private Meeting

Dáil Business R160 5-Storey Block 10.30 a.m.
AGENDA: Private Meeting


Bills Scheduled for Consideration this Week

Dáil

Dáil Tuesday
Social Welfare, Pensions and Civil Registration Bill 2017
Water Services Bill 2017

Dáil Wednesday
Social Welfare, Pensions and Civil Registration Bill 2017
Water Services Bill 2017 
Legal Metrology (Measuring Instruments) Bill 2017 
Criminal Justice (Victims of Crime) Bill 2016 

Dáil Thursday
National Archives (Amendment) Bill 2017 



Seanad

Seanad Tuesday

Seanad Wednesday

Seanad Thursday

 

Committees

Committees Tuesday

Committees Wednesday

Committees Thursday


Indicative Business for Week Commencing 10 October 2017

GOVERNMENT BUSINESS
Budget 2018 Statements and the Financial Motions by the Minister for Finance

PRIVATE MEMBERS BUSINESS
There shall be no Private Members’ Business slots during Budget week

THURSDAY BUSINESS FOR PRIVATE MEMBERS' BILLS / COMMITTEE REPORTS ON 12 October 2017

There shall be no Thursday afternoon business slot during Budget week


Bills due for Committee Consideration

Note: this list is provisional

** Week commencing 9 October 2017

No Bills Scheduled

** Week commencing 16 October 2017
 

No Bills Scheduled


Email Alerts

If you would like to be notified by email when This Week in the Houses of the Oireachtas or the Committee Schedule are published, please see details of our Email Alert subscription service.

This Week in the Houses of the Oireachtas is compiled by the Communications Unit of the Houses of the Oireachtas Service